# SDR CALA2021080601265

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112320300
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) CORROSION ON R/H SIDE AFT CABIN FLOOR SHEAR PLA TE SUPPORT WEB BETWEEN FR69 AND FR70 (74-02) REMOVED ANDREPLACED ON R/H SIDE AFT CABIN FLOOR FRAME SUPPORT BE TWEEN FR69 AND FR70 IAW SRM 51-72-11. CORROSION WAS BLENDED IAW SRM 51-74-00 MEASURES L=5.9" W=1.9" ORIGINAL THICKNESS 0.080" RE MOVED MATERIAL 0.035" REMAINING THICKNESS 0.045" NO ESTABLISHED LIMITS LISTED IN SRM AND WAS FOUND OUT OF LIMITS, SFR# 1026070 E BFM MAINTENANCE ACCOMPLISHED BY V934611 ON WC 0009493 AT ST AEROSPAC
